MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number U1040005B
Medical Device Problem Codes Failure to Calibrate (2440); Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy 200 ventilator was returned to the manufacturer for service.There was no serious patient harm or injury that occurred or was reported.During the evaluation of the device at the manufacturer's service center, the device failed the positive flow verify test step during testing.The device's active exhalation controller was replaced to address the issue.Additionally, unrelated to the test failure, during the evaluation of the device at the manufacturer's service center, the device was found to have missing/displaced rubber feet.Feet were replaced to address the issue.Also, during the evaluation of the device at the manufacturer's service center, the device failed the non-reportable internal battery capacity test step during testing.The internal battery pack was charged to address the issue.

Brand Name
TRILOGY 200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24260202
Report Number2518422-2026-004128
Device Sequence Number9649405
Product Code CBK
UDI-Device Identifier00606959028876
UDI-Public(01)00606959028876
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberU1040005B
Device Catalogue NumberU1040005B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown